Conditional independence models for seemingly unrelated regressions with incomplete data

Drton, Mathias, Andersson, Steen A., Perlman, Michael D. . Journal of Multivariate Analysis 2006. 97 (2) :385-411

Locate this article in:

Bibtex

@article{CIS-207650,
  Author = {Drton, Mathias and Andersson, Steen A. and Perlman, Michael D.},
  Title = {Conditional independence models for seemingly unrelated regressions with incomplete data},
  Journal = {Journal of Multivariate Analysis},
  Volume = {97},
  Number = {2},
  Year = {2006},
  Pages = {385--411},
  Keywords = {Linear regression, ANOVA, characterization and structure theory, acyclic directed graph, multivariate characterization and structure theory, issing data, raphical model, attice conditional independence model, aximum likelihood estimator, ultivariate analysis}
}

Similar articles